# SDR SWAA2014082031055

- Difficulty date: August 18, 2014
- Submitted: August 21, 2014
- Operation: Air carrier
- Aircraft: N481WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29853
- Aircraft time: 36,411 hours, 21,302 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 6546815
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK WORN AT BS 727A+15 LBL 45.57.  REPAIRED SEAT TRACK IAW SRM.
